# SDR DL72S991854

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE LANDING GEAR WARNING HORN SOUNDED AS FLAPS WERE SET TO 30 DEG.  GEAR DOWN AND INDICATION NORMAL. SPEED BRAKE STOWED.  HORN STOPPED DURING GO-AROUND AS FLAPS WERE RETRACTED PAST 30 DEG.  REPLACED LANDING GEAR ACCESS UNIT PER M/M 32-09-121.  LANDING GEAR WARNING OPERATES NORMAL.
